# SDR CA091022002

- Difficulty date: October 15, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 25,555 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Condition: Misrepaired
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL SHUT OFF VALVE FOUND LEAKING, WHEN PANEL OPENED UP SHUT OFF VALVE HAD A PREVIOUS NON STANDARD REPAIR WITH SILICON. NO LONG ENTRIES AS TO WHO OR WHEN THE REPAIR WAS ACCOMPLISHED. MAINTENANCE CONTRACTOR THAT MAY HAVE BEEN INVOLVED HAS BEEN ADVISED (TC 20091022002)
